Analytical approximate solutions of fractionel convection-diffusion equation with modified Riemann-Liouville derivative by means of fractional variational iteration method
Author(s):
Message:
Abstract:
In this article, an analytical approximate solution of nonlinear fractional convection-diffusion with modified Riemann-Liouville derivative was obtained with the help of fractional variational iteration method (FVIM). A new application of fractional variational iteration method (FVIM) was extended to derive analytical solutions in the form of a series for this equation. It is indicated that the solutions obtained by the FVIM are reliable and an effective method for strongly nonlinear partial equations with modified Riemann-Liouville derivative.
Language:
English
Published:
Iranian Journal of science and Technology (A: Siences), Volume:37 Issue: 1, Winter 2013
Page:
83
magiran.com/p1098944  
دانلود و مطالعه متن این مقاله با یکی از روشهای زیر امکان پذیر است:
اشتراک شخصی
با عضویت و پرداخت آنلاین حق اشتراک یک‌ساله به مبلغ 990,000ريال می‌توانید 70 عنوان مطلب دانلود کنید!
اشتراک سازمانی
به کتابخانه دانشگاه یا محل کار خود پیشنهاد کنید تا اشتراک سازمانی این پایگاه را برای دسترسی نامحدود همه کاربران به متن مطالب تهیه نمایند!
توجه!
  • حق عضویت دریافتی صرف حمایت از نشریات عضو و نگهداری، تکمیل و توسعه مگیران می‌شود.
  • پرداخت حق اشتراک و دانلود مقالات اجازه بازنشر آن در سایر رسانه‌های چاپی و دیجیتال را به کاربر نمی‌دهد.
In order to view content subscription is required

Personal subscription
Subscribe magiran.com for 50 € euros via PayPal and download 70 articles during a year.
Organization subscription
Please contact us to subscribe your university or library for unlimited access!